An algebraic-metric equivalence relation over p-adic fields

Marian Vâjâitu, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

Let p be a prime number, Q p the field of p-adic numbers, K a finite field extension of Q p, K̄ a fixed algebraic closure of K and C p the completion of K̄ with respect to the p-adic valuation. We introduce and investigate an equivalence relation on C p, defined in terms of field extensions and metric properties of Galois orbits over K.

Original languageEnglish (US)
Pages (from-to)715-720
Number of pages6
JournalGlasgow Mathematical Journal
Volume54
Issue number3
DOIs
StatePublished - Sep 2012

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'An algebraic-metric equivalence relation over p-adic fields'. Together they form a unique fingerprint.

Cite this